# SDR SWAA2023050130204

- Difficulty date: April 23, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 34,474 hours, 15,885 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551EB: FWD INBOARD ATTACH WAFFLE BRACKET IS CRACKED AND FASTENER IS LOOSE.<[01] REMOVED AND REPLACED WAFFLE BRACKET PER SRM 51-40-02.;[02] COMPLETE
